Health Mart Headache Relief Caplets Extra Strength – Acetaminophen, Aspirin, Caffeine
Health Mart Headache Relief Caplets Extra Strength temporarily relieves minor aches and pains due to: headache, a cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps. Select from a family of effective, over-the-counter pain relievers for a range of headache types. Available in caplets and gel tabs.
- Relieves aches and pain of a headache, muscular aches, etc.
- Do not use more than directed.
- Drink a full glass of water with each dose.
- Adults and children 12 years and over: take 2 caplets every 6 hours; do not take more than 8 caplets in 24 hours.
- Retain carton for complete product information.
- Children under 12 years: ask a doctor.
- Store Headache Relief Caplets between 20-25 degrees C (68-77 degrees F) in a dry place.
In Each Caplet: Acetaminophen 250 mg; Aspirin 250 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug]); Caffeine 65 mg.
Carnauba Wax; Colloidal Silicon Dioxide; Hypromellose; Microcrystalline Cellulose; Mineral Oil; Povidone; Pregelatinized Starch; Sodium Starch Glycolate; Stearic Acid; Titanium Dioxide.
Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness. Allergy alert: Acetaminophen may cause severe skin reactions.
Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 8 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product.
Stomach bleeding warning: Headache Relief Caplets contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed.
Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat.
Do not use: if you have ever had an allergic reaction to acetaminophen, aspirin, or any other pain reliever/fever reducer; with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Ask The Doctor:
Before use if: you have liver disease; stomach bleeding warning applies to you; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease, liver cirrhosis, or kidney disease; or you are taking a diuretic; you have asthma.
Ask a doctor or pharmacist before use if you are: taking a prescription drug for diabetes, gout, arthritis; taking any other drug, or are under a doctor’s care for any serious condition.
Stop use and ask a doctor if: An allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; ringing in the ears or loss of hearing occurs; redness or swelling is present; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days; new symptoms occur. These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep Headache Relief Caplets out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. DO NOT USE IF IMPRINTED SEAL UNDER CAP IS BROKEN OR MISSING.
RN: 000185S00495H02, ZC: 000000, MCK: 3750270, UPC: 05256914120